Shardlow, T. and Kloeden, P., 2012. The Milstein scheme for stochastic delay differential equations without using anticipative calculus. Stochastic Analysis and Applications, 30 (2), pp. 181-202.
The Milstein scheme is the simplest nontrivial numerical scheme for stochastic differential equations with a strong order of convergence one. The scheme has been extended to the stochastic delay differential equa- tions but the analysis of the convergence is technically complicated due to anticipative integrals in the remainder terms. This paper employs an elementary method to derive the Milstein scheme and its first order strong rate of convergence for stochastic delay differential equations.
|Item Type ||Articles|
|Creators||Shardlow, T.and Kloeden, P.|
|Uncontrolled Keywords||stochastic equations, delay equation, numerical analysis|
|Departments||Faculty of Science > Mathematical Sciences|
Actions (login required)